Skintrouble

Patient : I am 24.have been on some or the other acne medication sice i was 18.mostly under control acne but with loads of side effect. like i tried antibiotics.perfect skin but hair loss and other problems. accutane was no good for me cuz i had all the side effects but no real effects. one thing that worked fine was just AHA TONER CLEANSER WHICH KEPT ME SPOTLESS BUT I BROKE OUT AGAIN DUE TO STRESS AND USING A WRONG HAIR PRODUCT. I am in a cycle now and wish to know how to get clear?what could be causing my acne.which is persistent but not too bad.alwats 4-5 zits and take forever to heal! Please help cuz I am an overseas student and cant see a dermatologist anytime soon! Thanks a lot
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have a tailors bunion on my right pinky toe. It is extremely painful wearing certain types of shoes. If I choose to...

Q: Hi. I am sending my chest x-ray. Please look it carefully and tell me if there is anything wrong. Like pneumonia, bro...

Q: I was diagnosed via chest X-ray with pneumonia 2 weeks ago. I was given levaquin, which I finished over a week ago. ...

Q: I just used a public toliet. While going to the bathroom (pooping) the poop hit the toilet water and splashed back up...

Q: Hello! My Mother Passed away recently at 96.7. I have paid $16k in Fees for Autopsy and Toxicology Reports 6 months...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon

IMAGES ON ASK THE DOCTOR


CNN
BBC
MSNBC
CBS
abcNews
FoxNews